# SDR S012730131

- Difficulty date: April 3, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Boeing 747209B
- Aircraft time: 50,150 hours, 9,454 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 31,816 hours, 6,135 cycles
- System (JASC): 7100 · Powerplant System
- Part: Fcu
- Part time: 24,628 hours, 4,809 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

B-18771 #2 ENG FLAME OUT AT FL330,TAT -4C,EGT 352 DEG.C,EPR 1.02 & DROPPING,ENG SHUTDOWN,WINDMILLED APPROX. 1 MIN AT OIL PRESS 22 PSI,ENG WAS RESTARTED & OPERATED NORMALLAY.C/A:1.I.A.W AMM 71-00-43,MAIN FUEL FILTER AND EVBC FUEL FILTER INSPED NML AND REPLACED. 2.CHECKED EVBC PT3 AND PS3 WATER TRAP,NO WATER EVIDENCE FOUND. 3.PFMED FUEL TANKS WATER DRAINING. 4.REPLACED FUEL CONTROL UNIT AND FUEL PUMP ASSY. 5.REPLACED FUEL HEATER DUE MOUNT BOLTS INSERT DAMAGED. 6.PFMED WINDMILLING INSP,MAIN OIL FILTER AND ALL MAGNETIC CHIP DETECTORS INSPED NML. 7.ENG RUN-UP TEST WITH TAKEOFF POWER SATISFACTORY. 8.AFTER TEST OF REMOVED PARTS FOR FINAL INVESTIGATION,THE MAIN CAUSE OF THE IFSD APPEARS TO BE A LEAN FCU ALONG WITH PO
